# SDR ASOA2015060413002

- Difficulty date: May 12, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584BB IS CHAFED APPROXIMATELY .5" LONG X .5" WIDE X .025" DEEP.  BLENDED DAMAGE IN PANEL 584BB AND FOUND TO BE OUT OF LIMITS WITH A MAX MATERIAL REMOVAL OF .020". MAX ALLOWED IS .005" IAW SRM 57-52-00, FIG 101, SHEET 3.  PANEL REQUIRES REPLACEMENT OR ENGINEERING REPAIR.  COMPLIED WITH PERMANENT REPAIR OF STS EA 32-2015-195. VISUALLY INSPECTED ADJACENT STRUCTURE AND VERIFIED NO ADDITIONAL DAMAGE EXISTS AND BLENDED AND SMOOTHED THE DISCREPANT AREA.
